# SDR SWAA040961

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL FIN RT LUG AFT FACE AND BORE CORRODED.  REPAIRED VERTICAL FIN LUG PER ER.
